A remark on the -reflexivity of Sova

H. A. Donegan; T. Brian M. McMaster

Czechoslovak Mathematical Journal (1985)

  • Volume: 35, Issue: 3, page 345-346
  • ISSN: 0011-4642

How to cite

top

Donegan, H. A., and McMaster, T. Brian M.. "A remark on the $\pi $-reflexivity of Sova." Czechoslovak Mathematical Journal 35.3 (1985): 345-346. <http://eudml.org/doc/13518>.

@article{Donegan1985,
author = {Donegan, H. A., McMaster, T. Brian M.},
journal = {Czechoslovak Mathematical Journal},
keywords = {continuous duals of locally convex; polars of finite sets},
language = {eng},
number = {3},
pages = {345-346},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {A remark on the $\pi $-reflexivity of Sova},
url = {http://eudml.org/doc/13518},
volume = {35},
year = {1985},
}

TY - JOUR
AU - Donegan, H. A.
AU - McMaster, T. Brian M.
TI - A remark on the $\pi $-reflexivity of Sova
JO - Czechoslovak Mathematical Journal
PY - 1985
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 35
IS - 3
SP - 345
EP - 346
LA - eng
KW - continuous duals of locally convex; polars of finite sets
UR - http://eudml.org/doc/13518
ER -

References

top
  1. R. E. Edwards, Functional Analysis: Theory and Applications, Holt, Rinehart and Winston, New York (1965). (1965) Zbl0182.16101MR0221256
  2. E. W. Packel, Functional Analysis: A Short Course, Intertext Inc., New York (1974). (1974) Zbl0303.46001MR0374845
  3. A. Robertson, W. Robertson, Topological Vector Spaces, Cambridge University Press (1964). (1964) Zbl0123.30202MR0162118
  4. M. Sova, Réflexivité des espaces vectoriels topologiques, Rend. Mat. (6), 4 (1971), 19-36. (1971) Zbl0231.46004MR0324361

NotesEmbed ?

top

You must be logged in to post comments.